# SDR DALA13016070946

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1161-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB BETWEEN STA Y=1161-1174 AND X=44 TO X=60 AT PAX CABIN IN REF NRC (T0 276378) AND CARD 251.  REF NRC NR 618, ZONE 58 (T0 277205). AREA OUT LIMITS WAS REPAIRED IAW SRM 53-05, FIG 131A-21 DUE TO AREA OUT LIMITS REF NRC 251.
